# SDR CA961230009

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226T
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 2724147003
- Condition: Cracked
- Location: Pax Door Aft
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN DOOR FOUND WITH EXCESSIVE LATERAL MOVEMENT WHEN MOVED OPEN OR CLOSED. IT WAS ALSO NOTED THAT DOOR GUIDES WOULD CONTACT THE FUSELAGE FRAME WHEN CLOSING. INSPECTION FOUND THAT THE DOOR HINGE HAD A 2 1/2" CRACK WHICH HAD TRAVELLED ACROSS 3 OF THE ATTACHMENT HOLES AND TERMINATED AT THE FOURTH.
